# SDR CY42003F00001

- Difficulty date: March 31, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N73047
- Make and model: Cessna 207A
- Aircraft serial: 20700556
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: FRCN712ACA
- Part serial: 86644703
- Condition: Separated
- Location: Engine
- Part time: 233 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CYLINDER HEAD SEPARATED FROM THE BARREL.
